# SDR USAA061284

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 323-1177 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STRINGER 28R AT BS 323 TO BS 1177.  REMOVED DAMAGED AREAS OF STRINGER AND REPAIRED IAW SRM 51-10-02 LEVEL 2 C53-107-02, DEFECT SIZE: 2" BY 1".
